About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 792308, 9 pages
http://dx.doi.org/10.1155/2013/792308
Research Article

A SIRS Epidemic Model Incorporating Media Coverage with Random Perturbation

College of Physics and Electronic Information Engineering, Wenzhou University, Wenzhou 325035, China

Received 21 June 2013; Accepted 5 September 2013

Academic Editor: Yong Ren

Copyright © 2013 Wenbin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the complex dynamics of a SIRS epidemic model incorporating media coverage with random perturbation. We first deal with the boundedness and the stability of the disease—free and endemic equilibria of the deterministic model. And for the corresponding stochastic epidemic model, we prove that the endemic equilibrium of the stochastic model is asymptotically stable in the large. Furthermore, we perform some numerical examples to validate the analytical finding, and find that if the conditions of stochastic stability are not satisfied, the solution for the stochastic model will oscillate strongly around the endemic equilibrium.